Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mastery

Can you guys help?

Recommended Posts

So my skin got bad a few months ago with what I believe is acne? I'll upload a pic to show you but the doctor say it might be an infection from shaving, so he put me on flucloxacillin which doesn't seem to help? I've tried a few products with no avail. :(

I just have such a low self esteem because of how bad my skin looks, my friends don't even moisturize or anything and their skin is looking fine.

Please, if you can help, I would be ever so grateful!

As you can soon it's only on my cheeks and at the top of my neck, it's just red spots which can feel slightly scabby, not whiteheads.

IMG_2506.JPG

Share this post


Link to post
Share on other sites

You could request minocycline, it's a better antibiotic for acne.

Or, pick up some Neutrogena On-The-Spot and Cetaphil moisturizer and see if this helps, if you still have active acne. 

If it's just PIH, then some AHA can help speed up fading these marks.

Hope this helps! :)

Share this post


Link to post
Share on other sites

This may be a little subjective or pseud-scientific, but I recently purchased Neutrogena Rapid Toner Repair/Dark Spot Corrector anti-aging ointment (SPF30).  I believe it's active ingredients are glycolic acid, L-ascorbic acid (Vitamin C), and Retinol or the most viable analogue can't really remember.  It was 20.00 USD at Wal-Mart so it's a little pricey, but it's done wonders in such a short period of time!

I don't really get acne anymore, but I do deal with oily skin and the occasional closed comedones that require some more attentive exfoliation.  The ointment completely removed that little tribulation and most certainly gave me a very distinguishable "glowing" appearance to the skin.  I don't wash my face at all since I've been using this except with water of course and I use no exfoliating rush or silicone pad.  I already tried very gently and spawned a temporary inflammatory response that lead to some minor peeling/redness (it's in essence a toned down chemical peel, but much closer to an aggressive toner in my eyes).

Share this post


Link to post
Share on other sites

Please don't feel so bad about it. I swear it is really not that bad AT ALL. How long have you been taking the flucloxacillin? 
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×